Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 34, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 17, 2009, 5:59 PM CDT for 5 counties in Missouri. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2009, 5:59 PM CDT (22:59 UTC)
- Expired
- Jun 17, 2009, 9:54 PM CDT
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caldwell County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 99 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:05 PM CDT | FLASH FLOOD | Polo, MO | WATER 2 FEET DEEP ON 13 HWY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2807 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KEAX 172259 FFWEAX MOC025-049-061-063-177-180500- /O.NEW.KEAX.FF.W.0034.090617T2259Z-090618T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 559 PM CDT WED JUN 17 2009 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WARNING FOR... CALDWELL COUNTY IN NORTH CENTRAL MISSOURI... CLINTON COUNTY IN NORTHWEST MISSOURI... NORTHERN RAY COUNTY IN WEST CENTRAL MISSOURI... SOUTHERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI... SOUTHERN DEKALB COUNTY IN NORTHWEST MISSOURI... * UNTIL MIDNIGHT CDT THURSDAY * AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES BETWEEN 1 AND 2 INCHES OF RAIN HAS FALLEN FROM CLARKSDALE TO SOUTH OF GOWER AND EAST TO BRECKENRIDGE ...KINGSTON...AND ELMIRA. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CAMERON...GOWER...HAMILTON...LATHROP...PLATTSBURG...BRAYMER... BRECKENRIDGE...CLARKSDALE...COWGILL...KINGSTON...OSBORN...POLO AND STEWARTSVILLE. AT 547 PM CDT WATER WAS REPORTED OVER HIGHWAY 33 TWO MILES SOUTH OF PERRIN IN CENTRAL CLINTON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS AROUND AN INCH ARE LIKELY IN THE WARNED AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. && LAT...LON 3981 9377 3944 9377 3956 9461 3983 9461 $$ MJ
1 follow-up statement
000 WGUS73 KEAX 180254 RRA FFSEAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 954 PM CDT WED JUN 17 2009 MOC025-049-061-063-177-180310- /O.CAN.KEAX.FF.W.0034.000000T0000Z-090618T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DEKALB MO-RAY MO-CLINTON MO-CALDWELL MO-DAVIESS MO- 954 PM CDT WED JUN 17 2009 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN DAVIESS... CALDWELL...CLINTON...NORTHERN RAY AND SOUTHERN DEKALB COUNTIES IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. && LAT...LON 3981 9377 3944 9377 3956 9461 3983 9461 $$ MJ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 4:32 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 17, 4:32 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 432 PM CDT WED JUN 17 2009 .DISCUSSION... NEAR TERM FORECAST... NEXT 24 HOURS...PRIMARY CONCERNS ARE ON THE CONVECTIVE WEATHER. WARM FRONT LIFTING NORTH THROUGH THE FORECAST REGION TODAY MADE IT JUST NORTH OF A LINE FROM THE KANSAS CITY INTERNATIONAL AIRPORT TO FAYETTE BY THE EARLY AFTERNOON HOURS. MUCAPE VALUES OF 5000+ J/KG WITH MID 70 DEGREE DEW POINTS AND 0-6KM SHEAR VALUES OF 40+ KNOTS ALL SPEAK TO THE POTENTIAL FOR EXPLOSIVELY SEVERE WEATHER THROUGH THE REST OF THE AFTERNOON AND EVENING HOURS ALONG THE FRONT. CURRENTLY TWO SUPER CELLS STORMS ARE TRACKING EAST ALONG/JUST NORTH OF THE FRONT. CURRENT EXPECTATIONS ARE THAT THESE STORMS WILL HELP LIFT THE FRONT NORTH A LITTLE MORE. SHEAR PARAMETERS AND ABUNDANT CAPE IN NORTHERN KANSAS AND NORTHWEST MISSOURI SPEAKS TO THE SUPERCELLS THAT WE ARE ALREADY SEEING. HOWEVER...AS THE STORMS MOVE FARTHER EAST THEY WILL MOVE AWAY FROM THE GOOD SHEAR INTO A REGION OF MODERATE AND THEN WEAK SHEAR. THIS WOULD INDICATE THAT AS THE STRONGLY ROTATING STORMS MOVE EAST THEY WILL TRANSITION TO A SPLITTING AND BOWING STORM TYPES. THEREFORE...THE THREAT OF ISOLATED TORNADOES LOOKS TO ONLY EXTENDED AS FAR EAST AS AN ATCHISON KANSAS...ST JOSEPH...MARYVILLE LINE AT THIS TIME. AS STORMS MOVE FARTHER EAST THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS...MAINLY NORTH OF THE MISSOURI RIVER AND SOUTH OF HIGHWAY 36. DESECRATE THUNDERSTORM ACTIVITY WILL PERCOLATE ALONG THROUGH THE MID TO LATE EVENING HOURS...AFTER THAT THE LOW LEVEL JET IS EXPECTED TO KICK IN ACROSS EASTERN KANSAS...POINTING TOWARDS SOUTHEAST NEBRASKA. WITH ABUNDANT MOISTURE RIDING UP AND OVER THE FRONT...AND THE ORGANIZING INFLUENCE OF THE LOW LEVEL JET...EXPECT ANY PERSISTENT ACTIVITY TO CONGEAL INTO A COMPLEX OF STORMS LATE THIS EVENING. CORFIDI VECTORS AND 1000-500MB THICKNESS LINE INDICATE THAT ANY COMPLEX THAT DEVELOPS WILL SLIDE EAST-SOUTHEAST ALONG THE FRONT. THIS SHOULD BRING RAIN TO AREAS NORTH OF THE MISSOURI RIVER EARLY THURSDAY MORNING. HEAVY RAIN WILL BE A CONCERN WITH THE ACTIVITY TONIGHT...WHILE MARGINALLY SEVERE WEATHER MIGHT BE POSSIBLE ALONG HE SOUTHERN EDGE WHERE MORE UNSTABLE AIR WILL BE INGESTED. CUTTER THURSDAY THROUGH FRIDAY... MAIN CONCERNS FOR THURSDAY THROUGH THE EXTENDED TIME FRAME DEALS WITH HOT AND HUMID CONDITIONS AS WELL AS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY. THURSDAY THROUGH FRIDAY: UPPER RIDGE AXIS WILL BE POSITIONED GENERALLY ALONG THE MISSISSIPPI RIVER VALLEY WITH VERY WARM TEMPERATURES ALOFT. DECENT MIXING IS EXPECTED THOUGH NOT TO THE HEIGHT OF THE WARMEST TEMPERATURES ALOFT. ALSO ANTICIPATE SOME OF THE POTENTIAL WARM UP GOING TO EVAPORATION OF VERY MOIST SOILS. EVEN WITH THOSE LIMITING FACTORS TEMPERATURES SHOULD STILL CLIMB INTO THE LOWER 90S. THOSE TEMPERATURES COMBINED WITH DEWPOINTS AROUND 70 DEGREES SHOULD YIELD VERY UNCOMFORTABLE HEAD INDEX READINGS APPROACHING 100 DEGREES ACROSS OUR SOUTHERN ZONES AND INTO EAST CENTRAL KANSAS. AN UPPER WAVE WILL MOVE INTO THE AREA LATE THURSDAY NIGHT/ EARLY FRIDAY MORNING AND SLOWLY PROGRESS THROUGH THE AREA DURING THE DAY FRIDAY. AS THE LOW LEVEL JET CRANKS UP AHEAD OF THE WAVE THURSDAY NIGHT WE WILL SEE THUNDERSTORM CHANCES FOR MUCH THE AREA WITH THE BEST CHANCES ALONG THE MISSOURI AND IOWA STATE LINE. AS THE WAVE MOVES FURTHER EAST DURING THE DAY FRIDAY A GENERAL INCREASE IN SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED ACROSS THE ENTIRE REGION. THIS ACTIVITY SHOULD EXIT MOST OF THE FORECAST AREA BY LATE FRIDAY NIGHT WITH THE EXCEPTION OF OUR EASTERN ZONES. SATURDAY AND SUNDAY: UPPER RIDGE BUILDS AGAIN SATURDAY BUT WARMEST TEMPERATURES ALOFT WILL ARRIVE SUNDAY. AS A RESULT... TEMPERATURES SHOULD BE HELD TO THE MID/UPPER 80S SATURDAY AND CLIMB INTO THE LOWER 90S SUNDAY. ADDED SLIGHT CHANCE POPS TO THE WESTERN THIRD OF THE FORECAST AREA SATURDAY NIGHT AS THE LOW LEVEL JET MOVES INTO THE AREA. MONDAY THROUGH WEDNESDAY: HOT AND HUMID CONDITIONS ARE EXPECTED TO CONTINUE AS THE UPPER RIDGE MAINTAINS ITSELF ACROSS THE UPPER MIDWEST THROUGH THE SOUTHERN PLAINS. HIGHER DEWPOINTS IN THE LOWER 70S ARE EXPECTED TO REMAIN ACROSS THE AREA AND WHEN COMBINED WITH THE HOT TEMPERATURES HEAT INDEX VALUES IN THE UPPER 90S AND LOW 100S ARE LIKELY. THERE ARE SOME INDICATIONS THAT A BOUNDARY WILL DRAPE ITSELF ACROSS THE AREA ON TUESDAY AND WEDNESDAY. WITH VARYING MODEL SOLUTIONS AND BEING VERY MUCH INTO THE EXTENDED OPTED TO NOT TRY TO PORTRAY THIS FEATURE IN THE FORECAST. SO FOR NOW HAVE KEPT THE EXTENDED DRY BUT VERY WARM AND HUMID. BUT SHOULD A BOUNDARY POSITION ITSELF ACROSS THE AREA THUNDERSTORM CHANCES WOULD BE NEEDED. CDB && .AVIATION... FOR THE 18Z TAFS...VFR CONDITIONS EXPECTED AT THE TERMINALS OVER THE NEXT 24 HOURS. ONLY EXCEPTION MIGHT BE THE TERMINAL IN ST JOSEPH AS THUNDERSTORM ACTIVITY...CURRENTLY DEVELOPING IN NORTH CENTRAL KANSAS...MAY MOVE EAST INTO THE TERMINAL LATE THIS AFTERNOON/EVENING. CONFIDENCE IS ONLY MODERATE THAT THE STORMS WILL EFFECT KSTJ AS THE WARM FRONT THAT EVERYTHING IS FIRING OFF IS EXPECTED TO LIFT FARTHER NORTH TAKING THE FOCUS OF THE STORMS WITH IT. THEREFORE...HAVE ONLY CARRIED A TEMPO GROUP AT KSTJ FOR NOW. OTHERWISE...AS MIXING BEGINS TOMORROW MORNING...LOOK FOR SOME OF THE STIFFER WINDS ALOFT TO GET MIXED TO THE SURFACE. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 17, 1:06 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 106 PM CDT WED JUN 17 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-181800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 106 PM CDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WARM FRONT LIFTING NORTH THROUGH THE REGION TODAY WILL PROVIDE SOME FOCUS FOR SEVERE WEATHER THIS AFTERNOON AND THIS EVENING. STORMS WILL DEVELOP ACROSS NORTH CENTRAL KANSAS AND SOUTHERN NEBRASKA THIS AFTERNOON...AND MOVE EAST INTO FAR NORTHWEST MISSOURI AND ADJACENT AREAS OF KANSAS. PRIMARY AREAS OF CONCERN WILL BE ALONG AND NORTH OF A LINE FROM ATCHISON KANSAS THROUGH CHILLICOTHE DURING THE AFTERNOON AND EVENING HOURS...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES BEING THE PRIMARY THREATS. LATER TONIGHT...A COMPLEX OF STORMS WILL DEVELOP FROM THE AFTERNOON AND EVENING ACTIVITY IN NEBRASKA AND WOULD TEND TO MOVE TO THE EAST SOUTHEAST ALONG THE WARM FRONT. THIS COULD BRING IT INTO EXTREME NORTHERN MISSOURI LATE TONIGHT...WITH THE POTENTIAL OF STRONG STORMS WITH DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY NIGHT AND INTO FRIDAY...A COLD FRONT WILL BE MOVING SOUTHEAST ACROSS EASTERN KANSAS AND MISSOURI. THERE WILL BE A CHANCE OF THUNDERSTORMS WITH THIS FRONT...STARTING OVERNIGHT THURSDAY NIGHT...AND DURING THE DAY ON FRIDAY. SEVERE WEATHER MAY OCCUR WITH THIS FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING IN AREAS NORTH OF A LINE FROM ATCHISON KANSAS TO CHILLICOTHE MISSOURI THIS AFTERNOON AND THIS EVENING. THEN OVERNIGHT...SPOTTER ACTIVATION MAY BE NEEDED IN AREAS NEAR THE IOWA BORDER...AND AS FAR SOUTH AS MOBERLY DURING EARLY MORNING HOURS OF THURSDAY. CUTTER
In the hours before
Local storm report, Jun 17, 5:31 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
531 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 4 S GOWER 39.55N 94.59W
06/17/2009 E60 MPH CLINTON MO PUBLIC
TREE LIMBS DOWN AND POWER OUT IN GOWER.
&&
MELLLocal storm report, Jun 17, 5:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
532 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 4 S GOWER 39.55N 94.59W
06/17/2009 E1.00 INCH CLINTON MO PUBLIC
NICKEL TO QUARTER SIZED HAIL.
&&
MELLLocal storm report, Jun 17, 5:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
536 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 3 E TURNEY 39.64N 94.26W
06/17/2009 E0.75 INCH CLINTON MO AIRPLANE PILOT
&&
ABAILEYLocal storm report, Jun 17, 5:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
547 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG LATHROP 39.55N 94.33W
06/17/2009 CLINTON MO AIRPLANE PILOT
TREES DOWN. PENNY SIZED HAIL ALSO REPORTED.
&&
MELLLocal storm report, Jun 17, 5:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
558 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL 1 S CAMERON 39.73N 94.24W
06/17/2009 E0.75 INCH CLINTON MO LAW ENFORCEMENT
&&
ABAILEYLocal storm report, Jun 17, 5:59 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
559 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 3 S CAMERON 39.70N 94.24W
06/17/2009 E1.00 INCH CLINTON MO LAW ENFORCEMENT
&&
ABAILEYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 2:41 PM CDT | Special Weather Statement | EAX | Buchanan | 34 min |
| Jun 17, 2:54 PM CDT | Special Weather Statement | EAX | Buchanan | 36 min |
| Jun 17, 3:38 PM CDT | Special Weather Statement | EAX | Andrew, DeKalb | 37 min |
| Jun 17, 3:58 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan | 32 min |
| Jun 17, 4:15 PM CDT | Special Weather Statement | EAX | DeKalb | 30 min |
| Jun 17, 4:26 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb | 49 min |
| Jun 17, 4:28 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 47 min |
| Jun 17, 4:46 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 29 min |
| Jun 17, 5:11 PM CDT | Special Weather Statement | EAX | Andrew | 34 min |
| Jun 17, 5:15 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Clinton, DeKalb | 30 min |
| Jun 17, 5:45 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, DeKalb, Livingston and 1 more | 30 min |
| Jun 17, 6:13 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Lafayette, Livingston, Ray | 32 min |
| Jun 17, 6:32 PM CDT | Flash Flood Warning | EAX | Carroll | 3 hr |
| Jun 17, 6:39 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Ray, Saline | 36 min |
| Jun 17, 6:51 PM CDT | Tornado Warning | EAX | Carroll, Saline | 24 min |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.